Home, About, Contact Us, FAQ

Been on clozapine for about a month


#1

I havent been on here for a minute. I’ve wanted to come back but i feel like i lost the ability to communicate. I started clozapine about a month gom my pdoc is slowling titrating. I feeel pretty bad hoenstly. i dont knwo ig its helping i just drool a lot in my sleep adn sometimes twitch. my life feels worthless honestly. im also afraid of weight gain on this med because i had an ED. I just dontknow what to do in my life. i feel so lost and incomplete, fallkig apart into the dust


#2

This must been the worst med i’ve taken, they made me believe my negative symptoms would go away with lot of side effects of course, but not even a negative symptom went away, they made it 20x worse, i dont like clozapine, better kill me now if back on that ■■■■, they even didnt monitor my white blood cell count weekly, i was drooling, oversedated, barely could walk ;(


#3

Geodon (Zeldox) was also horrible for me caused TD in my eyes, and severe anxiety :frowning: did nothing for the negatives


#4

i complely agree with you :frowning: it suckx. im sorry

i wason geodon my senior year and i was literally sleepig through every class. on getting up to walk to the next one, it was bad,

Clozapine knocks me out but during the day im usually ok , not too tired


#5

aarrgghh just dont give up too do me a favor


#6

is it normal to wake up crying for no reason, now its not knocking me out immediately but i feel like a blank canvas i ffeel empty and nothingness


#7

How is the psychosis? I know you suffer a very persistent one. For many people clozapine shows its benefit after a number of months. Don’t give up just yet, you are a high functioning treatment resistant person to be on this forum. You will definitely gain weight on this med, it is even worse than Zyprexa for weight gain.


#8

The psychosis is the same essentially . Things are just bad. I don’t think I’m sick. I don’t want any medicine. I want it to stop. All of it.


#9

If you can manage without medication then you should talk to the doctor about going off it. I’m not suggesting you go off the medication, I would get banned for that, just that you consider other options with your doctor. If the positive symptoms aren’t distressing and don’t acutely bother you and your cognition appears to be stable being on low doses or no doses of medication might be the best recourse. Again talk to your parent’s and your doctor, maybe find some good websites or accounts from people who have managed without the significant presence of medication. And whatever intervention is being taken, if it makes you feel bad remove it or change it.


#10

I’m 20, almost 21. My parents know basically nothing about this" illness" I’ve been on almost every antidepressant and antipsychotic. My doctor wouldn’t take me off my meds. I feel like dying. I feel like an empty shell. Peeling my skin. Waiting for them to fill my mind with thoughts .


#11

I’m 21, I recovered significantly after half a dozen med changes, what works for me is a combination of two antipsychotics. What works for me may not work for you. But from some stuff I’ve seen recently more medication, or medication at all, is not always better. You want to have a future, right? Like friends and school, maybe work, just like you did before schizophrenia. For some the best path is with more medication, while for others it is not. The only way to find out what is right for you is through experimentation, of course you must get the go-ahead from a physician and be monitored the entire time.

Tell your parents to research schizohprenia, as your caregivers they must know as much as they can. I will post a link for an article they ought to read. Bring them to the computer and have them read it, maybe choose a time when they are less stressed. Read it yourself, knowing more about your illness can only benefit you:


#12

Have you tried Paliperidone or Lurasidone for your psychosis? I was taking Clozapine for years and it totally destroyed my weight, drooling at night, urination as well. I stopped this crap medicine and now am happy with Lurasidone… Lurasidone doesn’t increase weight that’s what most docs and resources say… take care!


#13

For me it was a life saver.


#14

ive been on lurasidone, got to the max dose and it started to not work. I was almost on the invega shot but was put on clozapine instead. I have tried so many antipsyhotics. Clozapine makes me drool horribly and i wet the bed once with it. thats so embarrassing but yeah. I have problems with my weight because i have an eating disorder but after 3 years of treatment on antipsychotics ive only gained 5-10lbs but it fluctuates. thank you for your reply